Weighted Approximation for Jackson-Matsuoka Polynomials on the Sphere
Guo Feng
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We consider the best approximation by Jackson-Matsuoka polynomials in the weighted L p space on the unit sphere of R d . Using the relation between K -functionals and modulus of smoothness on the sphere, we obtain the direct and inverse estimate of approximation by these polynomials for the h -spherical harmonics.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/302853.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/302853.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:302853
DOI: 10.1155/2012/302853
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().